Advertisement

What are the side effects of Feraheme?

While taking Feraheme you may suffer from episodes of dizziness or stomach upset, including constipation, nausea and diarrhea. You should avoid driving or engaging in hazardous activities until you know how Feraheme will affect you. You may also experience chest pain, headache or a cough. If these side effects don't go away or get worse, contact your doctor. Also seek medical attention immediately if you experience any of the following side effects as they may be signs of a medical emergency: signs of an allergic reaction such as hives or an itchy rash; swelling around the mouth or face; chest tightness and difficulty breathing; signs of kidney failure such as less frequent urination; confusion, mood swings; feeling thirsty and less hungry; gaining weight; feeling like passing out or feeling short of breath, wheezing; bruising easily; severe dizziness; swelling in the hands or feet.

Continue Learning about Nutritive Agent

Will the FDA Regulate Supplement Safety?
Will the FDA Regulate Supplement Safety?
The teaser for the 2018 film Vitamania, a documentary about the history of supplements, recounts a disastrous 1913 Antarctic trek. The last two remain...
Read More
What are possible side effects of using supplements?
Debra Fulghum Bruce PhDDebra Fulghum Bruce PhD
Sometimes a supplement or herb may counteract the effects of your prescription medication, leavi...
More Answers
Are supplements safe?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Dietary supplements are safe when used as directed. This means taking the recommended dosage as ...
More Answers
What risks are associated with Lipozene?
Discovery HealthDiscovery Health
Because Lipozene is made of glucomannan, which is a fiber, the majority of side effects are just lik...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.